# SDR A6WA201745292

- Difficulty date: September 19, 2017
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 36,509 hours, 34,571 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Component: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4921 EMERGENCY FLOOR LIGHTS AT TOW 7 AND 8 NOT ILLUMINATING OPS CHECK GOOD IAW AMM 33-51-00
